Torsades de Pointe Associated with Trazodone Consumption.
Аннотация
INTRODUCTION
Trazodone is a serotonin receptor antagonist and reuptake inhibitor commonly used to treat major depression disorder (MDD), anxiety, and sleep disorders. It is considered safe for the heart due to minimal anticholinergic effects. Prolonged QT intervals can cause polymorphic ventricular tachycardia, known as torsades de pointe (TdP). We present a case of a 67-year-old female with a history of MDD who developed trazodone-induced TdP. Case Presentation. The patient was referred to a tertiary hospital with a ten-hour history of nausea and vomiting. Trazodone (50 mg daily) was started for her six days ago due to her past medical history of MDD. The initial electrocardiography (ECG) revealed a prolonged corrected QT interval (QTc = 586 ms) due to a long ST segment and generalized T wave inversion. A few moments after admission to the intensive care unit, she suddenly lost consciousness. ECG monitoring showed a TdP, which terminated immediately with the asynchronous defibrillation. A temporary pacemaker was implanted due to repeated arrhythmias and bradycardia. Arrhythmia did not recur for hours and days later. After four days of stopping trazodone, all abnormal ECG findings were resolved, and she was discharged with a normal ECG. She was followed up six months later; the ECG was normal, and she had no complaints.
CONCLUSION
Trazodone may lead to QTc prolongation and TdP, potentially fatal even without risk factors for QTc prolongation. Close monitoring is essential to prevent adverse complications in trazodone users.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.